# SDR FDEA201403140504

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 903 hours, 439 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284T02789
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SHOWED OPEN UPON LANDING.  ACFT BLOCKED IN BEFORE DOOR WAS OPENED.  RELEASED FOR SERVICE IAW MEL 52-71-01-01 CAT C.  CREW ENTRY DOOR INDICATION SYS INOPERATIVE.  VERIFY & RECORD IN AML & EAML THAT ASSOCIATED DOORS ARE CLOSED, LATCHED, & LOCKED PRIOR TO EACH DEPARTURE.  ALL DOORS  EXCEPT MAIN DECK CARGO DOOR, ACFT OK FOR SERVICE.  INSTALLED SHIM IN DOOR CLOSED SENSOR S194, REINSTALLED TARGET IAW AMM 52-71-01-4.  CHECKED GAP FOUND 2.692 MM 0.10598 INCHES, ALLOWANCE IS 1.78-3. 3MM .13-.07 INCHES. CHECKED DOOR LOCKED SENSOR S195 GAP .005 INCHES ALLOWANCE 0.005-.02 INCHES IAW AMM  52-71-01-4.  OPENED & CLOSED ENTRY DOOR NUMEROUS TIMES WITH NO INDICATION PROBLEM.  INSTALLED INTERI OR DOOR PANEL IAW SMP.
